Alert archive / Arkansas / Tornado Warnings in 2015

Tornado Warning 34, NWS Little Rock, AR

December 27, 2015Polk County, Arkansas

NWS Little Rock, AR issued this tornado warning at Dec 27, 2015, 11:18 AM CST for Polk County, Arkansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 27, 2015, 11:18 AM CST (17:18 UTC)
Expired
Dec 27, 2015, 12:00 PM CST
In force
42 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Polk County, AR

The radar

The Western Arkansas radar (KSRX), 105 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 5.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2015-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 625 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2015-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 350 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
625 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
350 m²/s²
0-3 km storm-relative helicity
426 m²/s²
Significant tornado parameter
1.1
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

786 
WFUS54 KLZK 271718
TORLZK
ARC113-271800-
/O.NEW.KLZK.TO.W.0034.151227T1718Z-151227T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1118 AM CST SUN DEC 27 2015

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN POLK COUNTY IN WESTERN ARKANSAS...

* UNTIL NOON CST
    
* AT 1118 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 11 MILES WEST OF DE QUEEN...MOVING NORTH AT 35
  MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  WICKES...GRANNIS...HATFIELD...VANDERVOORT...MENA INTERMOUNTAIN AIRPORT...
  MCCAULEY...COSSATOT RIVER STATE PARK...COVE...NUNLEY...HATTON...CAMP
  PIONEER...BOGG SPRINGS AND DALLAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3455 9446 3455 9413 3436 9424 3435 9426
      3427 9426 3427 9424 3421 9424 3419 9425
      3419 9447
TIME...MOT...LOC 1718Z 200DEG 29KT 3409 9453 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

55
3 follow-up statements
876 
WWUS54 KLZK 271733
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1133 AM CST SUN DEC 27 2015

ARC113-271800-
/O.CON.KLZK.TO.W.0034.000000T0000Z-151227T1800Z/
POLK AR-
1133 AM CST SUN DEC 27 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON CST FOR
SOUTHWESTERN POLK COUNTY...
    
AT 1132 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR GRANNIS...OR 13 MILES NORTHWEST OF DE QUEEN...MOVING
NORTH AT 40 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
WICKES...GRANNIS...HATFIELD...VANDERVOORT...MENA INTERMOUNTAIN AIRPORT...
MCCAULEY...COSSATOT RIVER STATE PARK...COVE...NUNLEY...HATTON...CAMP
PIONEER...BOGG SPRINGS AND DALLAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3455 9446 3455 9413 3436 9424 3435 9426
      3427 9426 3427 9424 3421 9424 3419 9425
      3419 9447
TIME...MOT...LOC 1732Z 197DEG 35KT 3422 9445 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

55
534 
WWUS54 KLZK 271743
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1143 AM CST SUN DEC 27 2015

ARC113-271800-
/O.CON.KLZK.TO.W.0034.000000T0000Z-151227T1800Z/
POLK AR-
1143 AM CST SUN DEC 27 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON CST FOR
SOUTHWESTERN POLK COUNTY...
    
AT 1143 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR WICKES...OR 18 MILES NORTH OF DE QUEEN...MOVING NORTH
AT 35 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
WICKES...GRANNIS...HATFIELD...VANDERVOORT...MENA INTERMOUNTAIN AIRPORT...
MCCAULEY...COSSATOT RIVER STATE PARK...COVE...NUNLEY...HATTON...CAMP
PIONEER...BOGG SPRINGS AND DALLAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3455 9446 3455 9413 3436 9424 3435 9426
      3427 9426 3427 9424 3421 9424 3419 9425
      3425 9447
TIME...MOT...LOC 1743Z 200DEG 29KT 3430 9441 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

55
971 
WWUS54 KLZK 271758
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1158 AM CST SUN DEC 27 2015

ARC113-271808-
/O.EXP.KLZK.TO.W.0034.000000T0000Z-151227T1800Z/
POLK AR-
1158 AM CST SUN DEC 27 2015

...THE TORNADO WARNING FOR SOUTHWESTERN POLK COUNTY WILL EXPIRE AT
NOON CST...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3455 9446 3455 9413 3436 9424 3435 9426
      3427 9426 3427 9424 3421 9424 3419 9425
      3425 9447
TIME...MOT...LOC 1757Z 200DEG 29KT 3430 9441 

$$

55

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Dec 27, 5:45 AM CST, 5 hours 33 minutes earlier.

Area forecast discussion, Dec 27, 5:45 AM CST, 5 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
545 AM CST SUN DEC 27 2015

.AVIATION...
A COLD FRONT WILL MOVE THROUGH THE STATE TODAY WITH SHOWERS AND
THUNDERSTORMS. ABUNDANT MOISTURE AVAILABLE WILL MAKE HEAVY
RAINFALL LIKELY. SOME OF THE STORMS COULD BE SEVERRE MAINLY IN THE
SOUTH HALF OF THE STATE. MAINLY IFR CONDITIONS ARE EXPECTED
THROUGH THE PERIOD. EXPECT WINDS TO INCREASE SUBSTANTIALLY DURING
LATE AFTERNOON AND EVENING...WITH SOME GUSTS OVER 30 MPH...AS A
STRONG LOW PRESSURE CENTER APPROACHES THE STATE.

&&

.PREV DISCUSSION... /ISSUED 300 AM CST SUN DEC 27 2015/

SHORT TERM...TODAY THROUGH WEDNESDAY

SHOWERS AND SOME THUNDERSTORMS HAVE BECOME MORE NUMEROUS SINCE SAT
EVENING AS THE WARM FRONT THAT LIFTED NORTH THROUGH THE STATE IS NOW
DROPPING BACK SOUTH AS A COLD FRONT. TEMPS ACROSS THE STATE RANGE
FROM A VERY WARM UPPER 60S TO LOW 70S ACROSS MUCH OF THE CWA...TO
THE LOW AND MID 40S BEHIND THIS FRONT NEAR THE MO BORDER.

THIS FRONT WILL CONTINUE TO DROP SOUTH THROUGH THE MORNING
HRS...BEING LOCATED FROM NEAR MENA...TO CONWAY TO NEWPORT BY AROUND
SUNRISE. THIS FRONT WILL SLOW AS IT DROPS SOUTH OF LITTLE ROCK LATER
IN THE MORNING AS THE MAIN SFC LOW BEGINS LIFTING NE OVER NERN TX.
SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ALONG THIS FRONT AS
MOISTURE CONTINUES TO SURGE NORTH OVER THE FRONT.

THIS SFC LOW WILL LIFT NE OVER SERN AR TONIGHT INTO MON...WITH THE
MAIN UPPER CLOSED LOW LIFTING NE FROM NRN TX INTO ERN OK. THE FINAL
WAVE OF PRECIP ACTIVITY WILL LIFT NE THROUGH THE STATE DURING THE
MORNING HRS ON MON...WITH THE DRY SLOT OF THIS OCCLUDING
SYNOPTIC CYCLONE SURGING NE OVER AR. WRAP AROUND MOISTURE WILL KEEP
CLOUDS AND SOME PRECIP ONGOING MON AFTERNOON. COOLER AIR WILL ALSO
WRAP ROUND...WITH COOLING TEMPS FROM THE WEST/SW TO EAST/NW.

PRECIP AMOUNTS REMAIN ON TRACK...THOUGH A BIT LOWER OVERALL
AMOUNTS MAY BE SEEN. EXPECT RAINFALL AMOUNTS FROM NOW THROUGH THE
END OF MON EVENING...TO CONTINUE TO BE POTENTIALLY 3 TO OVER
6 INCHES ACROSS THE NWRN SECTIONS OF THE CWA...OR NW OF A LINE FROM
HOT SPRINGS...TO HARDY. SOME LOCATIONS WITHIN THIS AREA NEAR THE OK
BORDER COULD EXCEED 8 INCHES. EAST OF THIS LINE...RAINFALL AMOUNTS
OF 1 TO 3 INCHES WILL REMAIN POSSIBLE...WITH LOCALLY HIGHER
AMOUNTS NEARING 5 INCHES FURTHER WEST NEARER TO THE HOT SPRINGS TO
HARDY LINE. SERN SECTIONS COULD SEE A COUPLE INCHES OF RAINFALL.

SOME SVR WX POTENTIAL WILL EXIST ACROSS THE SRN SECTIONS OF THE
STATE THROUGH THIS EVENING...OR ALONG AND SOUTH OF THE FRONT WHERE
TEMPS WILL BE IN THE 60S AND 70S...WITH DEWPTS ALSO IN THE 60S AND
LOW 70S. SHR LEVELS WILL BE HIGH...RESULTING IN SOME POTENTIALLY
ROTATING STORMS OR BOWING SEGMENTS IN THIS REGION OF THE CWA. EXPECT
DAMAGING WINDS AND A SOME LARGE HAIL...BUT A FEW TORNADOES COULD ALSO
BE SEEN WITH LOW LCLS AND SIGNIFICANT LOW LEVEL SRH.

DRY CONDITIONS WILL BE SEEN ON TUE IN THE WAKE OF THIS STRONG STORM
SYSTEM...AND SOME SLIGHT CHANCES FOR RAIN COULD BE SEEN ACROSS THE
SERN COUNTIES TUE NIGHT INTO WED AS A NEW COLD FRONT SURGES SE
THROUGH THE REGION. MUCH COLDER CONDITIONS WILL BE SEEN AT THE END OF
THE SHORT TERM AND INTO THE LONG TERM PERIOD.

LONG TERM...THURSDAY THROUGH SATURDAY

A LARGE UPPER TROUGH WILL STRETCH FROM THE GREAT LAKES TO THE FOUR
CORNERS AREA TO BEGIN THE PERIOD. THIS UPPER TROUGH WILL SLOWLY SINK
THROUGH THE PLAINS THURSDAY AND FRIDAY. UPPER HIGH PRESSURE WILL
BUILD OVER THE WEST COAST FRIDAY. BY SATURDAY...NORTHWEST FLOW WILL
BE OVER ARKANSAS WITH UPPER LOW PRESSURE SYSTEMS OVER THE NORTHEAST
U.S. AND DESERT SOUTHWEST.

SURFACE HIGH PRESSURE WILL BE OVER THE AREA THROUGH THE LONG TERM
PERIOD. ESPECIALLY DRY AIR IS EXPECTED TO BE IN PLACE LATE FRIDAY
THROUGH SATURDAY. BELOW NORMAL TEMPERATURSE CAN BE EXPECTED THROUGH
THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     46  52  35  47 /  90  90  10   0
CAMDEN AR         49  50  34  51 / 100  30  10   0
HARRISON AR       40  45  28  43 / 100  90  10   0
HOT SPRINGS AR    48  49  32  48 / 100  30  10   0
LITTLE ROCK   AR  51  54  34  48 / 100  60  10   0
MONTICELLO AR     54  55  36  51 / 100  50  10   0
MOUNT IDA AR      45  47  30  47 / 100  30  10   0
MOUNTAIN HOME AR  42  48  31  44 / 100  90  10   0
NEWPORT AR        48  55  36  47 /  90  90  10   0
PINE BLUFF AR     53  55  35  49 / 100  50  10   0
RUSSELLVILLE AR   48  50  32  46 / 100  50  10   0
SEARCY AR         51  56  34  47 / 100  90  10   0
STUTTGART AR      57  58  36  49 / 100  80  10   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-
FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-
JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PERRY-PRAIRIE-
PULASKI-SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF.

FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR BAXTER-BOONE-
JOHNSON-LOGAN-MARION-MONTGOMERY-NEWTON-PIKE-POLK-POPE-SCOTT-
SEARCY-YELL.

&&

AVIATION...51
Hazardous weather outlook, Dec 27, 5:00 AM CST, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CST SUN DEC 27 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281100-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN-
BRADLEY-DREW-
500 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL CONTINUE TO MOVE SOUTHEAST THROUGH ARKANSAS TODAY.
THIS WILL BRING SHOWERS AND THUNDERSTORMS TO THE STATE WITH SOME
SEVERE THUNDERSTORMS AND HEAVY RAIN POSSIBLE. THE BEST CHANCE FOR
SEVERE THUNDERSTORMS WILL BE IN THE SOUTH HALF OF THE STATE WHERE
THE RISK OF SEVERE THUNDERSTORMS IS SLIGHT TO ENHANCED. LARGE
HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL BE POSSIBLE.
FORECAST RAINFALL AMOUNTS TODAY ARE 2 TO 6 INCHES...AND THE HEAVIEST
AMOUNTS STILL LOOK TO BE OVER THE OUACHITA AND OZARK MOUNTAIN
REGIONS. THEREFORE A FLASH FLOOD WATCH REMAINS IN EFFECT OVER MUCH OF
THE STATE THROUGH MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AN UPPER LEVEL IMPULSE IS FORECAST TO TRACK ACROSS THE AREA
MONDAY...BRINGING ONE LAST ROUND OF SHOWERS AND THUNDERSTORMS TO THE
REGION. RIVER FLOODING WILL ALSO BE AN INCREASING CONCERN INTO THE
COMING WEEK.

PLEASE MONITOR THE LATEST FORECASTS AND STATEMENTS FROM YOUR
NATIONAL WEATHER SERVICE IN THE COMING DAYS. THIS IS ESPECIALLY THE
CASE THIS HOLIDAY WEEKEND WITH MANY PEOPLE TRAVELING ACROSS
ARKANSAS WHO ARE NOT FAMILIAR WITH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51

In the hours before

Local storm report, Dec 27, 10:36 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1036 AM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     FLASH FLOOD      2 NE BLUE BALL          34.97N 93.68W
12/27/2015                   YELL               AR   EMERGENCY MNGR

            SWIFT WATER RESCUE OF 2 INDIVIDUALS NEAR THE INTERSECTION
            OF HIGHWAY 80 AND FOREST ROAD 18.

&&

226

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 3:49 AM CSTTornado WarningLZKPolk, Scott26 min
Dec 27, 4:13 AM CSTTornado WarningLZKPolk, Scott32 min
Dec 27, 8:30 AM CSTFlash Flood WarningLZKLogan, Montgomery, Scott, Yell3 hr
Dec 27, 10:44 AM CSTFlash Flood WarningLZKLogan, Montgomery, Polk, Scott3 hr
Dec 27, 1:08 PM CSTFlash Flood WarningLZKLogan, Montgomery, Pike, Polk, Scott, Yell15 hr
Dec 27, 1:49 PM CSTSevere Thunderstorm WarningLZKMontgomery, Pike41 min
Dec 27, 2:46 PM CSTFlash Flood WarningLZKBoone, Johnson, Logan, Newton, Pope3 hr
Dec 27, 3:17 PM CSTSpecial Weather StatementLZKCalhoun43 min
Dec 27, 3:23 PM CSTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita52 min
Dec 27, 3:37 PM CSTSevere Thunderstorm WarningLZKCalhoun, Ouachita23 min
Dec 27, 3:43 PM CSTTornado WarningLZKCalhoun, Ouachita47 min
Dec 27, 4:15 PM CSTTornado WarningLZKCalhoun, Dallas45 min
Dec 27, 4:23 PM CSTSevere Thunderstorm WarningLZKClark, Pike52 min
Dec 27, 4:26 PM CSTTornado WarningLZKBradley49 min
Dec 27, 4:47 PM CSTTornado WarningLZKCleveland, Dallas29 min
Dec 27, 5:12 PM CSTTornado WarningLZKBradley, Cleveland48 min
Dec 27, 5:42 PM CSTFlash Flood WarningLZKClark, Conway, Faulkner, Garland, Hot Spring, Montgomery and 6 more6 hr
Dec 27, 5:44 PM CSTFlash Flood WarningLZKCalhoun, Cleveland, Dallas, Faulkner, Grant, Hot Spring and 6 more6 hr
Dec 27, 5:54 PM CSTTornado WarningLZKCleveland, Lincoln36 min

Nearby

Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.